National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applied mathematics letters(10,739)
ISSN: 0893-9659
1    
Coupled flow and heat transfer in viscoelastic fluid with Cattaneo–Christov heat flux model 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:38  Page:87-93  

Han Shihao;   Zheng Liancun;   Li Chunrui;   Zhang Xinxin;  

来源数据库:[Web of Science, Scopus]         被引频次:167

文摘信息 获取全文 问图书馆员

2    
Looking at a nonlinear inhomogeneous optical fiber through the generalized higher-order variable-coefficient Hirota equation 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:73  Page:143-149  

Gao Xin-Yi;  

来源数据库:[Web of Science, Scopus]         被引频次:85

文摘信息 获取全文 问图书馆员

3    
Uniqueness of solution for boundary value problems for fractional differential equations 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:51  Page:48-54  

Cui Yujun;  

来源数据库:[Web of Science, Scopus]         被引频次:117

文摘信息 获取全文 问图书馆员

4    
Rogue waves, homoclinic breather waves and soliton waves for the (2+1)-dimensional B-type Kadomtsev–Petviashvili equation 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:65  Page:90-97  

Feng Lian-Li;   Tian Shou-Fu;   Wang Xiu-Bin;   Zhang Tian-Tian;  

来源数据库:[Web of Science, Scopus]         被引频次:65

文摘信息 获取全文 问图书馆员

5    
Dynamics of the breathers, rogue waves and solitary waves in the (2+1)-dimensional Ito equation 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:68  Page:40-47  

Wang Xiu-Bin;   Tian Shou-Fu;   Qin Chun-Yan;   Zhang Tian-Tian;  

来源数据库:[Web of Science, Scopus]         被引频次:64

文摘信息 获取全文 问图书馆员

6    
Local fractional similarity solution for the diffusion equation defined on Cantor sets 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:47  Page:54-60  

Yang Xiao-Jun;   Baleanu Dumitru;   Srivastava H.M;  

来源数据库:[Web of Science, Scopus]         被引频次:87

文摘信息 获取全文 问图书馆员

7    
Characteristics of the solitary waves and rogue waves with interaction phenomena in a generalized (3+1)-dimensional Kadomtsev–Petviashvili equation 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:72  Page:58-64  

Wang Xiu-Bin;   Tian Shou-Fu;   Qin Chun-Yan;   Zhang Tian-Tian;  

来源数据库:[Web of Science, Scopus]         被引频次:57

文摘信息 获取全文 问图书馆员

8    
N-fold Darboux transformation and discrete soliton solutions for the discrete Hirota equation 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:75  Page:114-120  

Zhao Xiao-Juan;   Guo Rui;   Hao Hui-Qin;  

来源数据库:[Web of Science, Scopus]         被引频次:46

文摘信息 获取全文 问图书馆员

9    
Integrability and exact solutions of a two-component Korteweg–de Vries system 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:51  Page:60-67  

Wang Deng-Shan;   Wei Xiangqing;  

来源数据库:[Web of Science, Scopus]         被引频次:67

文摘信息 获取全文 问图书馆员

10    
The uniqueness of positive solution for a fractional order model of turbulent flow in a porous medium 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:37  Page:26-33  

Zhang Xinguang;   Liu Lishan;   Wu Yonghong;  

来源数据库:[Web of Science, Scopus]         被引频次:77

文摘信息 获取全文 问图书馆员

11    
A new integral transform operator for solving the heat-diffusion problem 期刊论文

APPLIED MATHEMATICS LETTERS     ISSN:0893-9659  Volume:64  Page:193-197  

Yang XJ;  

被引频次:56

文摘信息 问图书馆员

12    
Parameter estimation for Hammerstein CARARMA systems based on the Newton iteration 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:26  Issue:1  Page:91-96  

Li Junhong;  

来源数据库:[Web of Science, Scopus]         被引频次:91

文摘信息 获取全文 问图书馆员

13    
Finite time stability of fractional delay differential equations 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:64  Page:170-176  

Li Mengmeng;   Wang JinRong;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

14    
Hierarchical parameter estimation for a class of MIMO Hammerstein systems based on the reframed models 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:57  Page:13-19  

Wang Dongqing;  

来源数据库:[Web of Science, Scopus]         被引频次:62

文摘信息 获取全文 问图书馆员

15    
Dynamics of the breathers and rogue waves in the higher-order nonlinear Schrödinger equation 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:86  Page:298-304  

Wang Xiu-Bin;   Zhang Tian-Tian;   Dong Min-Jie;  

来源数据库:[Web of Science, Scopus]         被引频次:20

文摘信息 获取全文 问图书馆员

16    
A note on rational solutions to a Hirota-Satsuma-like equation 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:58  Page:13-18  

Lü Xing;   Ma Wen-Xiu;   Chen Shou-Ting;   Khalique Chaudry Masood;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

17    
On the uniqueness of solutions for a class of fractional differential equations 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:74  Page:68-73  

Zou Yumei;   He Guoping;  

来源数据库:[Web of Science, Scopus]         被引频次:44

文摘信息 获取全文 问图书馆员

18    
Variable sinh-Gaussian solitons in nonlocal nonlinear Schrödinger equation 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:82  Page:64-70  

Yang Zhen-Jun;   Zhang Shu-Min;   Li Xing-Liang;   Pang Zhao-Guang;  

来源数据库:[Web of Science, Scopus]         被引频次:36

文摘信息 获取全文 问图书馆员

19    
Breather wave, rogue wave and solitary wave solutions of a coupled nonlinear Schrödinger equation 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:78  Page:133-140  

Feng Lian-Li;   Zhang Tian-Tian;  

来源数据库:[Web of Science, Scopus]         被引频次:38

文摘信息 获取全文 问图书馆员

20    
Breather-to-soliton conversions and nonlinear wave interactions in a coupled Hirota system 期刊论文

Applied Mathematics Letters     ISSN:0893-9659  Volume:61  Page:8-12  

Zhao Xiao-Juan;   Zhao Hui-Hui;   Hao Hui-Qin;  

来源数据库:[Web of Science, Scopus]         被引频次:52

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×